Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Diabetic having persisting deep cough. Pain in the legs and head. Due to allergies?

I've had a deep cough all my life. Sounds almost like bronchitis, which I do get once or twice a year, but the usual cough never really goes away, occurring about 4x an hour, sometimes seems like it won't stop. Have caused myself to throw up from it, not sick, just the action itself pulls it up. Very rarely, when I cough I get something like nerve pain seemingly starting at the tops of both legs & radiating down, with my head hurting then too. Once the coughing fit passes, no head or leg pain. Doctors have told me over the years: allergies (don't know to what), post-nasal drip, pretty much "live with it." But it scares pets & toddlers! Any ideas? Female, age 59, type 2 diabetes, bp averages 126/.72 with meds. Lisinopril makes the cough twice as bad. Thanks.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
I hasve treated many tients like this
if you have sugar and allergies it is only due to milk
if you stop all milk and diary products completely you will recover from diabetes and sugar in 3 months
lisnopril can increase allergies get the salt changed from doctor
If you have allergies
take singular 10 mg bd
tab fexofenadine 120 mg od
syp micts linctus Dx sugar free 1tsf bd
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor